# SDR SWAA2024041159048

- Difficulty date: March 5, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N8321D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36687
- Aircraft time: 37,973 hours, 17,662 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bolt
- Part number: UNKNOWN
- Condition: Stripped
- Location: L2 Slide Mount
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ESCAPE SLIDE PACK MOUNT BOLTS HEAD STRIPPED.   RECEIVED 2EA MOUNT BOLTS L-2 DOOR ESCAPE SLIDE WILL BE INSTALLED ON T/C#TTG8Q008K4GE.
